# SDR 03FDEA01459

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- Engine: Ge CF66D
- System (JASC): 7110 · Engine Cowling System
- Part: Case
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN EXTERIOR OF NR 2 FAN FRAME CASE.  COMPLIED WITH E.A. 8-7220-72285 ENGINES-DISPOSITION OF GOUGES IN EXTERIOR OF NR 2 ENGINE FAN FRAME CASE.
